# SDR ERKR2015111900002

- Difficulty date: October 22, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 99,680 hours, 17,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146T6148BAC15202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN ENTRY DOOR L2, SURROUND STRUCTURE HAS INTERGRANULAR CORROSION.
